# SDR SWAA2017061914453

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 3,912 hours, 1,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD EMERGENCY EXIT LIGHT LENS COVER BROKEN.  R&R LIGHT ASSEMBLY PER AMM.
